# SDR UPS06447262

- Difficulty date: June 25, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN DECK CEILING AND FWD DOOR SEAL EMERGENCY LIGHTS INOP.  R&R AISLE EMERGENCY LIGHT AS REQUIRED.  REF M/M 33-51-01. OPS CHECK NORMAL
